MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LOCATOR ABUTMENT LEGACY 3.0DIA X4.0MM; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LOCATOR ABUTMENT LEGACY 3.0DIA X4.0MM; DENTAL ABUTMENT
Catalog Number 8530-94-I
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a dentist's package for a 4mm collar locator abutment contained a 2mm collar.The dental procedure was not completed in the same visit.
 
Additional Manufacturer Narrative
Follow-up submitted to report.Device not returned for evaluation.Complaint cannot be confirmed.

Brand Name
LOCATOR ABUTMENT LEGACY 3.0DIA X4.0MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8382892
Report Number3001617766-2019-00076
Device Sequence Number1062524
Product Code NHA
UDI-Device Identifier10841307111283
UDI-Public10841307111283
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2023
Device Catalogue Number8530-94-I
Device Lot NumberL0DEY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1